# SDR AALA201701039009

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 49,865 hours, 23,092 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 2254
- Condition: Faulted
- Location: Mlg
- Part time: 46,446 hours, 23,204 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED AN LGCIU FAULT AND RETURNED DEPARTURE. NO EMERGENCY WAS DECLARED AND LANDED SAFELY WITH NO FURTHER INCIDENT.  AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED THE NR 1 LGCIU AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 32-31-70-000-001A AND 31-71-400-001A.
